MathSciNet Relay Station
MathSciNet bibliographic data
MR313448 (47 #2002) 22C05
Morris, Sidney A. Free compact abelian groups. Mat. Časopis Sloven. Akad. Vied 22 (1972), 141–147.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement